# SDR RYNA200903200006

- Difficulty date: March 20, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 63,784 hours, 21,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 27186
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE FOUND THE EMERGENCY EXIT LIGHTS AT THE AFT RT BULL NOSE INOPERATIVE.  REMOVED AND REPLACED THE POWER PACK ASSEMBLY PER MM 33-51-07, ALL LIGHTS OPERATIONAL CHECK NORMAL.
